MAUDE Adverse Event Report: AMEDICA CORP (NOW SINTX TECHNOLOGIES) VALEO C; INTERVERTEBRAL FUSION DEVICE

AMEDICA CORP (NOW SINTX TECHNOLOGIES) VALEO C; INTERVERTEBRAL FUSION DEVICE
Model Number VALEO C
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/24/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event was documented in the manufacturer's qms after the event.During an internal audit done in 2018, it was discovered that form 3500a related to this event had not been successfully submitted to the fda.
 
Event or Problem Description
Surgeon reported that he had to remove the valeo c implant due to non-union.A revision surgery was performed.

Brand Name
VALEO C
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
AMEDICA CORP (NOW SINTX TECHNOLOGIES)
1885 west 2100 south
salt lake city UT 84119
MDR Report Key8370429
Report Number3005032068-2012-00002
Device Sequence Number1203916
Product Code ODP
UDI-Device IdentifierM555110091605
UDI-PublicM555110091605
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K091278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2014
Device Model NumberVALEO C
Device Catalogue Number11.009.1605
Device Lot Number900472
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2012
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VALEO C 16MM X 12MM 5MM HEIGHT
Outcome Attributed to Adverse Event Required Intervention;